# SDR USAASB01036

- Difficulty date: February 4, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Overserviced
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1712 - ON TAKEOFF FROM CLT, THE CLT TOWER REPORTED FUEL STREAMING FROM THE RIGHT WING AT 600 FEET.  TOWER NOTIFIED CREW AND THEY INITIATED A RETURN TO FIELD TO CLT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE SUSPECTS AIRCRAFT WAS OVERSERVICED WITH FUEL AS FUEL WAS FOUND COMING FROM THE RIGHT WING FUEL VENT SCOOP.  WHEN AIRCRAFT ARRIVED AT THE GATE, FUELER WAS ASKED TO PUT FUEL IN THE TANKS.  AIRCRAFT WOULD NOT ACCEPT ANYMORE FUEL.  AIRCRAFT WAS RELEASED ON MEL.  ON 2/10/01, MAINTENANCE MEASURED FUEL IN LEFT AND RIGHT WING TANKS WITH FUEL DRIP STICKS.  DRIP STICKS AND FUEL QUANTITY INDICATORS AGREED WITH EACH OTHER.  PERFORMED AUTO FUEL SHUTOFF CHECK BY RE
